MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Obstruction/Occlusion (2422)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the hcp reported injecting 0.5ml of evolysse form with 5 injections bilaterally with a retrograde technique within the subcutaneous tissue of the nasolabial folds with a 27gage needle.No symptoms were reported immediately post-procedure.However, late on (b)(6) 2026, the patient contacted the hcp and reported redness to the area up towards the lower eye area.The patient was seen in office on (b)(6) 2026 and the right nasolabial fold was treated with 4 vials of hylenex, warm compresses, and nitroglycerin.The patient's capillary refill returned to normal shortly thereafter.Hcp reported continued improvement 12 hours post hylenex treatment.Hcp reported proper aspiration technique was followed.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed and the device met all specifications prior to release.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.Eus-20260331-339[1] and 3693.

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key24866815
Report Number3003672980-2026-00007
Device Sequence Number9367336
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270531(10)S2251990226
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251990226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale